MAUDE Adverse Event Report: ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS

ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER; CATHETER, PERCUTANEOUS
Model Number DS2C029
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an implant procedure, the patient experienced excessive bleeding.It was suspected the excessive bleeding was due to medication, patient factors or the size of the sheath.Further information has been requested but has not yet been received.The patient was stable.
 
Event or Problem Description
Additional information was received that the bleeding was compressed to resolve the hemorrhage.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22976825
Report Number2017865-2025-99111
Device Sequence Number8918213
Product Code DQY
UDI-Device Identifier05415067004284
UDI-Public(01)05415067004284(10)10900823(17)280531
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2C029
Device Lot Number10900823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown